RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 1957–1963 (Mi de2309)  

Ordinary Differential Equations

Conditions of disconjugacy for a linear homogeneous differential equation with retarded argument

V. A. Deyft

Tambov Institute of Chemical Machinery

Full text: PDF file (545 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.929.2
Received: 28.06.1973

Citation: V. A. Deyft, “Conditions of disconjugacy for a linear homogeneous differential equation with retarded argument”, Differ. Uravn., 10:11 (1974), 1957–1963

Citation in format AMSBIB
\Bibitem{Dey74}
\by V.~A.~Deyft
\paper Conditions of disconjugacy for a linear homogeneous differential equation with retarded argument
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 1957--1963
\mathnet{http://mi.mathnet.ru/de2309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466863}
\zmath{https://zbmath.org/?q=an:0292.34075}


Linking options:
  • http://mi.mathnet.ru/eng/de2309
  • http://mi.mathnet.ru/eng/de/v10/i11/p1957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019